Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Markov processes on manifolds of maps


Author: Peter Baxendale
Journal: Bull. Amer. Math. Soc. 82 (1976), 505-507
MSC (1970): Primary 58B20, 58D15, 60H10, 60J35
DOI: https://doi.org/10.1090/S0002-9904-1976-14077-3
MathSciNet review: 0407887
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Baxendale, Gaussian measures on function spaces, Amer. J. Math. (to appear). MR 467809
  • 2. L. Gross, Potential theory on Hilbert space, J. Functional Analysis 1 (1967), 123-181. MR 37 #3331. MR 227747

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58B20, 58D15, 60H10, 60J35

Retrieve articles in all journals with MSC (1970): 58B20, 58D15, 60H10, 60J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14077-3

American Mathematical Society